PuSH - Publikationsserver des Helmholtz Zentrums München

On the large time behavior of solutions of fourth order parabolic equations and ε-entropy of their attractors.

C. R. Math. 344, 93-96 (2007)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study the large time behavior of solutions of a class of fourth order parabolic equations de- ned on unbounded domains. Specic examples of the equations we study are the Swift-Hohenberg equation and the Extended Fisher-Kolmogorov equation. We establish the existence of a global attractor in a local topology. Since the dynamics is innite dimensional, we use the Kolmogorov "-entropy as a measure, deriving a sharp upper and lower bound. R esum e Sur le comportement en temps grand des solutions d' equations paraboliques d'ordre quattre, et l'entropie de leurs attracteurs Nous etudions le comportement pour des grandes valuers du temps des solutions d'une classe d equations parabolique d'ordre quattre deni s^ ur des domaines non born es. Les examples speci- ques que nous considerons sont l' equation de Swift-Hohenberg et une g en eralisation de l' equation de Fisher-Kolmogorov. Nous d emontrons l'existence d'une attracteur globale dans une topologie locale, et obtenons des limites sup erieure et inf erieure de l'entropie de Kolmogorov.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
ISSN (print) / ISBN 1631-073X
e-ISSN 1778-3569
Quellenangaben Band: 344, Heft: 2, Seiten: 93-96 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort Paris
Begutachtungsstatus Peer reviewed